RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2007, Volume 19, Number 4, Pages 90–102 (Mi mm950)  

This article is cited in 2 scientific papers (total in 2 papers)

Convex structures in ecological models

V. G. Il'ichev

Computer Center of Rostov State University

Abstract: For some processes of several ecological models (migration, competition and material cycles) are represented useful geometrical interpretations. The convex structures and extreme points are established as the building elements for special models. The effective methods for special models analysis are demonstrated.

Full text: PDF file (446 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 14.02.2006

Citation: V. G. Il'ichev, “Convex structures in ecological models”, Matem. Mod., 19:4 (2007), 90–102

Citation in format AMSBIB
\Bibitem{Ilj07}
\by V.~G.~Il'ichev
\paper Convex structures in ecological models
\jour Matem. Mod.
\yr 2007
\vol 19
\issue 4
\pages 90--102
\mathnet{http://mi.mathnet.ru/mm950}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2341638}
\zmath{https://zbmath.org/?q=an:1119.92360}


Linking options:
  • http://mi.mathnet.ru/eng/mm950
  • http://mi.mathnet.ru/eng/mm/v19/i4/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Ilichev, ““Nelineinye skelety” v prostranstvenno-vremennykh modelyakh ekologii”, Matem. modelirovanie, 23:2 (2011), 125–147  mathnet  mathscinet
    2. V. G. Ilichev, “Gipotezy o zakonomernostyakh biologicheskoi adaptatsii. Kompyuternye eksperimenty”, Matem. modelirovanie, 24:10 (2012), 15–32  mathnet  mathscinet
  • Математическое моделирование
    Number of views:
    This page:525
    Full text:109
    References:31
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019